# SDR VNAA202203081114

- Difficulty date: March 4, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N603NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15464
- Aircraft time: 6,069 hours, 5,405 cycles
- System (JASC): 3251 · Steering Unit
- Part: Manifold
- Part number: 530005
- Part serial: MAL1052
- Condition: Fault Message
- Location: 700
- Part time: 6,069 hours, 5,405 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

AFTER TAKEOFF - NOSEWHEEL INOP CAUTION. RTB CLT. PERFORMED SYSTEM RESET AFTER LANDING. REMOVED AND REPLACED NOSE WHEEL STEERING MANIFOLD IAW CRJ 900 AMM 32-51-50-000/400-801. OPS CHECK GOOD. LEAK CHECK GOOD. NO DEFECTS NOTED AT THIS TIME.
